W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF1245 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Embolism/Embolus (4438)
| Date of Event |
01/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, a patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® dryseal flex introducer sheath (dsf).During the treatment, a 12 fr dsf was used from the right access.When a gekira balloon was inserted to touch-up, a guidewire slipped out of the left internal iliac artery, complicating the procedure.Additionally, when attempting to insert the gekira balloon again, resistance was felt and it was difficult to advance the gekira balloon to the left internal iliac artery.Finally, touch-up of the distal side of the left internal iliac artery was abandoned.The 12 fr dsf was switched to an 18 fr dsf to implant a trunk-ipsilateral leg component.The patient tolerated the procedure.On (b)(6)2025, the patient presented with right leg pain and a computed tomography angiography revealed an occlusion below the right knee.Emergency thrombectomy was performed and blood flow was restored.The physician stated that not sure the occlusion was related to the evar.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d12: according to the gore® dryseal flex introducer sheath instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: embolization (micro or macro) with transient or permanent ischemia.Emdr section h6, codes b14, c19, d12, d15 updated to reflect results of investigation.